# SDR DALA2014080804366

- Difficulty date: August 8, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 32,779 hours, 16,966 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT,  EMERGENCY LIGHTS WERE ON, THEN THE EMERGENCY LIGHTS FOWARD OF THE EMERGENCY EXIT WENT OFF WHILE THE REAR REMAINED ON.  PREVIOUS CREW MENTIONED ELECTRICAL ODOR.  PERFORMED CIDS TEST FOUND FAULT "EPSU 115 VAC AFT L" MESSAGE. T/S IAW TSM 33-51-00.   FOUND BROKEN WIRE.   REPAIRED WIRE IAW SPWM 20. PERFORMED TEST ON CIDS OPS CHECKS OK NO FAULTS FOUND RAN ENGINE ALL NORMAL DURING POWER SWAP.  ACFT OK FOR SERVICE.
